It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 203 for retin a made my skin worse. (0.033 seconds)


... Yup, same thing happened to me. Terrible! Instead of helping with red marks, it made my face even redder as well. ... (7 replies)
... Retin A made my skin the worst it had ever been. Seriously. It wasnt just a PURGE. It never got any better until I eventually stopped and even then it continued for a WHILE. It also made my skin SUPER oily. Was awful. ... (7 replies)
... a on and off for about 10 years. it always worked very well until about 2 years being on it i think my i just became immune to it and started having bad breakouts. and then i was off of all topicals for about 3 years and went on accutante. ... (4 replies)

... a made their face horrible and worse. ... (3 replies)
... my acne came back much worse. I never had a severe acne problem, basically my face was just never clear. I got the bloodtests and everything, but my dr. said was that it just doesn't work for everybody. ... (9 replies)
Retin-a or tazorac
Aug 18, 2007
... only made my skin worse. ... (3 replies)
... a, i couldn't stand the side effects of it. it also made my skin worse and it smells bad and the issue with going out in the sun stinks as well. i've seen the most difference in my skin with egg yolk. ... (5 replies)
... i used Retin A for a long time and it made my skin worse over time. ... (4 replies)
... all of those 5 dollar OTC products, such as Neutrogena, were terrible and did nothing but make my face red and irritated. ... (0 replies)
... a.. it just depends on my skin. ... (7 replies)
Retin-A Question
Jun 13, 2001
... a. It made my face worse and the "initial" breakout felt like it lasted forever. ... (5 replies)
... but i continued to get cystic acne. i brought this up to my dermatologist and she said it won't help with cystic and gave me clindamycin to help with that. ... (0 replies)
... hate relationship. I love it because it has helped with my acne and has made the acne I do have less severe than without it. ... (15 replies)
... Just though I would share my experience with retin a which I stopped using about 4 weeks ago. ... (7 replies)
... days. As expected, i was left with a lot of peeling and a totally red face, etc. It totally made my face worse in my opinion due to a lot of acne scars and red blemishes. ... (20 replies)
... i used to use differin but it didn't really do anything for me, so my derm prescribed retin a micro which made me skin worse. i've been on it for 4 weeks now and i am constantly breaking out. i'm getting big and small zits on my face where i NEVER had zits before. ... (10 replies)
Retin-a Micro
Jun 1, 2002
... i'm going through the same thing. i used to use differin but it didn't really do anything for me, so my derm prescribed retin a micro which made me skin worse. i've been on it for 4 weeks now and i am constantly breaking out. i'm getting big and small zits on my face where i NEVER had zits before. ... (6 replies)
... A for MONTHS and it never cleared my skin up, just made it worse. Wait a few more weeks and see how you're doing. ... (7 replies)
... micro 6mos. Both made my skin so red it was almost worse than the acne. It did clear me, mainly because of the peeling. ... (4 replies)
... Retin A didnt do anything for me. It just made my skin flaky, very red and at times mad my acne worse. Retin A was my last straw with acne products and now i have had to go on Roaccutane. ... (2 replies)


Associated Tags: alesse, retin-a, tazorac

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 07:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!